# SDR MASA2011030702085

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 20,938 hours, 14,449 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CONSOLE WET FROM ESCAPE HATCH LEAKAGE.  MX INSPECTED AND CLEANED CENTER CONSOLE, NO DEFECTS.
